MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Catalog Number 10445706
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant results that were obtained on one patient sample on the cs-5100 instrument.The following conclusion is made from the troubleshooting performed by siemens healthineers: based on the review of information provided, the probable cause of the discordant high pt.Inr (pt.Sec) results using dade innovin lot 564647 on the cs-5100 system could not be finally identified.However, the elevated result could be caused by an interaction between the multiple medications of this patient affecting the assay.The patient diseases as anti-phospholipid syndrome and dvt (deep vein thrombosis) may affect the pt.Inr values.No other discordant results were obtained; no invalid qcs measurements and no instrument flags have been identified.Reagents are functioning properly.Ultimately, no deficiencies in test performance were identified.The cause of the discrepant results cannot be finally identified.However, possible interference on the patient sample integrity caused by medication and existing illnesses cannot be completely ruled out.The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.Note: dade innovin is marketed in the united states under material number 10873566.The 510(k) numbered documented in section g4 is for this product.
 
Event or Problem Description
The customer reported the observation of discordant increased inr results and falsely elevated pt (prothrombin time) sec results obtained on patient sample measured with dade innovin on the cs-5100 instrument compared to the alternate method.There are no known reports of patient intervention or adverse health consequences due to this discordant results.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
monika bornmann
emil-von-behring str. 76
marburg 35041
GM   35041
915121287564
MDR Report Key22083269
Report Number9610806-2025-00018
Device Sequence Number6935396
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public(01)00842768003806(10)564647B(17)260302
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2026
Device Catalogue Number10445706
Device Lot Number564647B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale